Format
Sort by

Send to

Choose Destination

Search results

Items: 5

1.

Is it safe to acutely discontinue insulin therapy in patients with chronic hyperglycaemia starting GLP-1R agonists?

Okiro JO, Mc Hugh C, Abdalla A.

BMJ Case Rep. 2017 Jul 14;2017. pii: bcr-2017-220437. doi: 10.1136/bcr-2017-220437.

2.

Chilaiditi syndrome mimicking congestive heart failure.

Okiro JO.

BMJ Case Rep. 2017 Jul 14;2017. pii: bcr-2017-220811. doi: 10.1136/bcr-2017-220811. No abstract available.

3.

Uncommon mutation in mitochondrial encephalomyopathy, lactic acidosis and stroke-like episodes (MELAS).

David J, Okiro JO, Murphy K, Elamin M.

BMJ Case Rep. 2017 Feb 27;2017. pii: bcr2016218133. doi: 10.1136/bcr-2016-218133.

4.

Atypical presentation of anti-GBM nephritis in a 90-year-old patient.

Okiro JO, Ebad CA, Khan AZ.

BMJ Case Rep. 2016 Nov 29;2016. pii: bcr2016217990. doi: 10.1136/bcr-2016-217990.

5.

Aspirin unmasking acquired haemophilia A in a patient with prostate cancer.

Okiro JO, Khan AZ, Keane F, Murad F.

BMJ Case Rep. 2016 Sep 8;2016. pii: bcr2016216890. doi: 10.1136/bcr-2016-216890.

Supplemental Content

Loading ...
Support Center